# SDR GTIA040005

- Difficulty date: January 7, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Transmitter
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DTW - FLT 1605 - AFTER STARTING APU ON THE GROUND AFTER LANDING THERE IS A VERY STRONG ODOR OF JET FUEL THROUGHOUT THE CABIN APU AIR SWITCH OFF.  FOUND EXTERNAL OIL LEAK ON LOW PRESSURE TRANSMITTER LEAKING INTO NON-RAM AIR DOOR. TIGHTENED B-NUTS AND NO LEAKS NOTED.  (M)
